| Model Number |
120-500 |
| Medical Device Problem Codes |
Material Rupture (1546); Migration (4003)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Swollen Lymph Nodes/Glands (4432)
| Date of Event |
01/19/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side rupture and "textured implants".Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported additional event of "right axilla level 1 lymph nodes consistent with silicone lymphadenopathy" through mri results.Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: visibility/palpability: unable to observe as it is a medical event not related to the device.Capsular contracture: unable to observe as it is a medical event not related to the device.Rupture: one opening observed on posterior side assessed as surgical impact opening (shell thickness was within specification), broken observed on anterior side assessed as surgical damage and missing shell assessed as inconclusive.Anxiety-product/procedure: unable to observe as it is a medical event not related to the device.Additional observations: creases were observed.Wear abrasion observed.Stress marks observed.Yellow particles observed on the surface of the shell.No further actions are required as the device was implanted.
Event or Problem Description
Healthcare professional reported right side rupture and "textured implants".Healthcare professional reported additional event of "right axilla level 1 lymph nodes consistent with silicone lymphadenopathy" through mri results.Device has been explanted and replaced.